OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4620

Title: Geometrical Structures on Differentiable Manifolds
Authors: Tomassini, Adriano
Issue Date: 1995
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Adriano Tomassini, "Geometrical Structures on Differentiable Manifolds”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 27 (1995), pp. 211-222.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
27 (1995)
Abstract: Si studiano le (X,G)-varietà e si danno alcuni esempi: quando il modello geometrico è la coppia (G/H, H), si danno condizioni necessarie e sufficienti affinchè ad una riduzione del fibrato degli r-getti su una varietà differenziabile M corrisponda una (X ,G)-struttura sopra M.
We study (X,G)-manifolds and we give examples: when the geometric model is the couple (G/H, H), we give necessary and sufficient conditions ensuring that a reduction of the r-frames bundle on a differentiable manifold M gives rise to a (X,G)-structure on M.
URI: http://hdl.handle.net/10077/4620
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995)

Files in This Item:

File Description SizeFormat
TomassiniRendMat27.pdf216.94 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.